# SDR AALA202504163956

- Difficulty date: April 3, 2025
- Submitted: April 16, 2025
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- Aircraft time: 61,885 hours, 38,847 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Excess Play
- Location: Zone 300
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY BEARING OF THE ELEVATOR HINGE ARM END FITTING # 4ON LH HORIZONTAL STABILIZER. REPLACED ELEVATOR HINGE ARM END FITTING #4 ON LH HORIZONTAL STABILIZER IAW AMM 55-16-42-000-001-A AND AMM 55-16-42-400-001-A. REFER TO INDIVIDUAL SIGN OFF ENTRIES FOR WORK STEPS PERFORMED.
